Arena Bernô 2 City FM 2019


Date
Oct 27, 2019
City
São Bernardo do Campo, São Paulo, Brazil
Venue

Salão de Festas

Address
Rua Octacílio Celestino Gallo, 356 - Vila Flórida - 09660-080
Details

Portão branco, ao lado do prédio

Organizer
Fabio Bini Graciose
WCA Delegate
Marius Rombout Ferreira van Riemsdijk
Contact
fbgrac@gmail.com, mriemsdijk@worldcubeassociation.org
Download all the competition's details as PDF here.
Information

Portuguese:
Atenção: A competição contará apenas com a modalidade 3x3 em menos movimentos. Clique aqui para obter mais informações sobre as regras específicas para essa modalidade.

English:
Attention: The competition will hold only the 3x3 fewest moves event. Click here to get more information about the specific regulations for this event.

Events
Number of times bookmarked
6
Registration period

Online registration opened and will close .

Registration requirements
Create a WCA account here if you don't have one.
If this is not your first competition, associate your WCA ID to your WCA account here.
Register for this competition here.
There is a competitor limit of 30 competitors.
The base registration fee for this competition is R$5 (Brazilian Real).
Registration fees won't be refunded under any circumstance.
On the spot registrations will be accepted with a base registration fee of R$7 (Brazilian Real).
Spectators can attend for free.

Portuguese
A taxa de inscrição no site será de R$5,00 e deverá ser paga no dia da competição.
Inscrições no dia do campeonato estarão abertas e a taxa de inscrição será de R$7,00.

English
Registration fee for website entries will cost R$5,00, to be paid at the competition.
Entries on the day of the competition will be open and the registration fee will cost R$7,00.

Event Round Format Time limit Proceed
3x3x3 Fewest Moves First round Mo3 1 hour Top 75% advance to next round
Final Mo3 1 hour

You are viewing the schedule for the venue Salão de Festas.
The schedule is displayed in the timezone America/Sao_Paulo.

Display the schedule as:
ALL

Schedule for Sunday (October 27, 2019)

From 08:30 AM
To 09:00 AM
Inscrição
Salão de Festas
From 09:00 AM
To 10:00 AM
3x3x3 Fewest Moves First round (Attempt 1)
Salão de Festas
Format
Mo3
Time limit
1 hour
Proceed
Top 75% advance to next round
From 10:00 AM
To 10:20 AM
Intervalo
Salão de Festas
From 10:20 AM
To 11:20 AM
3x3x3 Fewest Moves First round (Attempt 2)
Salão de Festas
Format
Mo3
Time limit
1 hour
Proceed
Top 75% advance to next round
From 11:20 AM
To 11:40 AM
Intervalo
Salão de Festas
From 11:40 AM
To 12:40 PM
3x3x3 Fewest Moves First round (Attempt 3)
Salão de Festas
Format
Mo3
Time limit
1 hour
Proceed
Top 75% advance to next round
From 12:40 PM
To 02:00 PM
Almoço
Salão de Festas
From 02:00 PM
To 03:00 PM
3x3x3 Fewest Moves Final (Attempt 1)
Salão de Festas
Format
Mo3
Time limit
1 hour
From 03:00 PM
To 03:20 PM
Intervalo
Salão de Festas
From 03:20 PM
To 04:20 PM
3x3x3 Fewest Moves Final (Attempt 2)
Salão de Festas
Format
Mo3
Time limit
1 hour
From 04:20 PM
To 04:40 PM
Intervalo
Salão de Festas
From 04:40 PM
To 05:40 PM
3x3x3 Fewest Moves Final (Attempt 3)
Salão de Festas
Format
Mo3
Time limit
1 hour
From 05:40 PM
To 06:00 PM
Premiação
Salão de Festas

O valor da inscrição será de R$ 5,00 e deverá ser paga no dia da competição, sendo R$ 2,00 destinados à WCA (World Cube Association).
No dia do campeonato, serão aceitas inscrições no valor de R$ 7,00.
As inscrições são abertas a qualquer pessoa, de qualquer nacionalidade.
É imprescindível ter lido as regras da WCA. A entrada para o público é livre.
IMPORTANTE: Este campeonato não terá a modalidade 3x3x3, somente a modalidade 3x3 Menos Movimentos.

Clique aqui para se inscrever.

Os 3 primeiros colocados receberão medalhas.

Se tiver dificuldades em se inscrever, veja como fazer nesse vídeo:

As inscrições serão encerradas no dia 12/09/2019 às 23:59h. Caso desista da modalidade ou tenha algum problema com a inscrição, por favor comunique à equipe de organização o quanto antes.


English informations:

The registration fee will be R$ 5.00 to be paid at the venue, R$ 2.00 for the World Cube Association (WCA).
On the day of the competition, registrations will be accepted at a registration fee of R$ 7.00.
Entries are open to anyone of any nationality.
It is imperative that you have read the rules of the WCA. Entrance to the public is free.
IMPORTANT: This competition will not hold the 3x3x3 event, just the 3x3 Fewest Moves event.

Entries will be closed on September 12th at 11:59 p.m. If you give up some event, or have any problem with the registration, please inform the organization team as soon as possible.

Algumas opções próximas:
$$$ - Restaurante Praça 31 - Av. 31 de Março (300m) - Self Service
$ - Habib's - Av. Taboão (400m) - Esfihas, Pratos e Outros
$$ - Padaria Talia - Av. Taboão (400m) - Self Service
$$ - McDonald's - Av. Taboão (450m) - Lanches
$$$ - Nogun Temaki & Sushi - Posto BR (500m) - Comida Japonesa
$$ - Dogão Do Kbção - Av. 31 de Março (550m) - Cachorro Quente
$$ - Giraffas Carrefour - Av. Taboão (600m) - Pratos (a confirmar)

Time limit

If you reach the time limit during your solve, the judge will stop you and your result will be DNF (see Regulation A1a4).

Format

The format describes how to determine the ranking of competitors based on their results. The list of allowed formats per event is described in Regulation 9b. See Regulation 9f for a description of each format.